Volume 20, issue 5 (2020)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 20
Issue 5, 2145–2685
Issue 4, 1601–2143
Issue 3, 1073–1600
Issue 2, 531–1072
Issue 1, 1–529

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editorial Interests
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Author Index
To Appear
 
Other MSP Journals
The low-dimensional homology of finite-rank Coxeter groups

Rachael Boyd

Algebraic & Geometric Topology 20 (2020) 2609–2655
Abstract

We give formulas for the second and third integral homology of an arbitrary finitely generated Coxeter group, solely in terms of the corresponding Coxeter diagram. The first of these calculations refines a theorem of Howlett, while the second is entirely new and is the first explicit formula for the third homology of an arbitrary Coxeter group.

Keywords
Coxeter groups, group homology
Mathematical Subject Classification 2010
Primary: 20F55, 20J05, 20J06, 55T05
References
Publication
Received: 23 April 2019
Revised: 6 January 2020
Accepted: 20 January 2020
Published: 4 November 2020
Authors
Rachael Boyd
Max Planck Institute for Mathematics
Bonn
Germany